MathSciNet Relay Station
MathSciNet bibliographic data
MR1832167 (2002e:15020) 15A48 (47A10 47B65)
Tam, Bit-Shun A cone-theoretic approach to the spectral theory of positive linear operators: the finite-dimensional case. Taiwanese J. Math. 5 (2001), no. 2, 207–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement